# SDR AALA202109141027

- Difficulty date: September 11, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N825AW
- Make and model: Airbus A319-132
- Aircraft serial: 1527
- Aircraft time: 62,198 hours, 28,281 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 1263A000003
- Part serial: 02152
- Condition: Odor
- Location: Nr 1
- Part time: 62,198 hours, 28,281 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AIR PACK # 1 OVERHEAT ON GROUND. SMALL AND VISIBLE SMOKE IN CABIN DURING CRUISE. REPLACED LEFT HAND  AIR CYCLE MACHINE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 21-52-21.
